Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the diffusion of tides into permeable rock of finite depth

Author: R. C. DiPrima
Journal: Quart. Appl. Math. 15 (1958), 329-339
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/91112
MathSciNet review: 91112
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Private communication from D. Cox and W. Munk, Scripps Oceanographic Institute
  • [2] G. Carrier and W. Munk, On the diffusion of tides into permeable rock, Proc. 5th Symp. of Appl. Math of the Amer. Math. Soc., Carnegie Inst. of Technol. 5, 89-97 (June 1952) MR 0067666
  • [3] H. Rouse, Engineering hydraulics, chap. V, John Wiley and Sons, New York, 1950
  • [4] A. Heins, Water waves over a channel of finite depth with a dock, Am. J. Math. LXX, No. 4, 730-748 (Oct. 1948) MR 0028727
  • [5] A. Heins, Water waves over a channel of finite depth, Can. J. Math. II, No. 2, 210-222 (1950) MR 0035142
  • [6] E. Copson, Theory of functions of a complex variable, Oxford University Press, London, (1944)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X

Additional Information

DOI: https://doi.org/10.1090/qam/91112
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society